# SDR CA960412007

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCB3TN5
- System (JASC): 6110 · Propeller Assembly
- Part: Start Lock Pin
- Part number: 57B083037
- Condition: Pulled Through
- Location: Prop Split Pin
- Part time: 18,492 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)ON ROUTINE PHASE INSPECTION, THE SPLIT PINS WERE FOUND TO BE PULLING THROUGH THE ENDS OF THE START LOCKS. NEW START LOCKS P/N 57B08030-37 NOW SUPPLIED BY HARTZELL HAS A THICKER END WALL ALTHOUGH THE P/N HAS NOT BEEN CHANGED.
